Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Accuracy bounds for semidiscretizations of hyperbolic problems

Authors: Rolf Jeltsch and Klaus-Günther Strack
Journal: Math. Comp. 45 (1985), 365-376
MSC: Primary 65M20
MathSciNet review: 804929
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Bounds are given for the error constant of stable finite-difference methods for first-order hyperbolic equations in one space dimension, which use r downwind and s upwind points in the discretization of the space derivatives, and which are of optimal order $ p = \min (r + s,2r + 2,2s)$ . It is known that this order can be obtained by interpolatory methods. Examples show, however, that their error constants can be improved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M20

Retrieve articles in all journals with MSC: 65M20

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society